# SDR 05FDEA02121

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 232CF CRACKED.
